Journal of Pharmacy And Bioallied Sciences
Journal of Pharmacy And Bioallied Sciences Login  | Users Online: 1626  Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size 
    Home | About us | Editorial board | Search | Ahead of print | Current Issue | Past Issues | Instructions | Online submission

    Article Cited by others


Root canal treatment of a maxillary first premolar with three roots

Mathew Josey, Devadathan Aravindan, Syriac Gibi, Shamini Sai

Year : 2015| Volume: 7| Issue : 6 | Page no: 746-748

   This article has been cited by
1 Root and Root Canal Morphology of Maxillary First Premolars: A Literature Review and Clinical Considerations
Ibrahim Ali Ahmad,Mohammad Ahmad Alenezi
Journal of Endodontics. 2016; 42(6): 861
[Pubmed]  [Google Scholar] [DOI]


Read this article